having done some research i have found that these two conditions often go hand in hand, my hypoglycemia is often getting confused with anxiety and stress. even after following a hypo diet i will often get the symptoms of low blood sugar but i believe this now due to anxiety caused by this condition, i.e. i get panicky because i think i may pass out etc. would taking a supplement such as an adrenal formula help to control this, due to helping with cortisol and adrenaline release. thanks
No. Please keep in mind one thing. If you have hypoglycemia, in times when your sugar is low (especially if you're not eating right or just started to), your body increases adrenaline levels to make up for the lower sugar. Adrenaline can be used in the same way, essentially, but it makes you anxious. If you keep that in mind it should help, but if you're not eating right or just started on a new diet, keep in mind it may be a few months before you're where you want to be.
Hi, I've been suffering with the majority of the symptoms that are associated with this over the last 7 yeras. Over the last 3 years my GP as prescribed cilatapram to the maximum dosage, due to the anxiety. I recently noticed that after drinking coffee, the symptoms increased to an intensity that mean't I was unable to do anything but lie down and try breathing exercises. Today I've taken a 2 hr glucose tollerance test. Will this be enough for my GP to diagnose this disease?
Doctor is wanting to put me on ACTOS. Due to taking excess diamicron and skipping the meal, I developed reactive hypoglycemia, but sugar sugar did not go too low, still I would feel hypo symptoms. By taking frequent meals and little carbs, I was able to stop those symptoms.
But now sugar is going higher. Carb does not lower sugar, rather makes it higher. I cannot take any other medication except metformin, because it creates reaction. I feel Adrenal fatigue. If I walk more than 1 and a half hour, or more than three hours late in eating, I feel adrenal fatigue. I also suddenly wake up up sometimes at the start of the sleep I feel fatigue, seems my adrenal is bumping. . But once I fall asleep I have no trouble. Can any body advis me the way to improve it? Blood pressure is low, specially diastolic. Sometimes I feel yawning, then blood pressure goes lower.
My sugar is not low at all now. I cannot find the way how to make it low. If I could do exercise, I could lower it, But I feel fatigued. It seems adrenal is bumping. It is not really hypo feeling, inner restlessness, fatigue.
Should I take ACTOS in this situation?
I am a hypoglycemic and have made serious adjustments to my diet and lifesyle in order to manage my condition. However, I still find myself getting hypoglycemic symptoms in certain situations. These feelings (lightheadedness, shakiness, inability to concentrate, nervousness) seem to arise during times of stress, anxiety, pressure, or when I'm in public, tying to converse with other people.
Does anyone have any advice for this. I'm eating every 2 hrs in order to avoid the symptoms, but the feelings still come on nevertheless. I know that adrenaline drains sugar. Is there anyway to manage this while still being able to participate comfortably in society? My school experiences are terrible.
Good luck to you all, I know the struggle, Keep Faith!
I started to feel palpitation. Doctor sent me to heart specialist. I started feeling panic and pressure on my eyes. But the hospital doctors could not diagnose it as hypoglycemia. But my symptoms were coming more and more. Afte three months, my doctor understood it as hypoglycemia. She stopped diamicron after three months. Symptoms improved a bit but it did not cure. All these started before 20 months. When I was having shakiness, tremmor, fear etc sugar was 8 to 9 mmol/l. When diamicron stopped, sugar went high. After 4 months of high sugar, I ate a little white rice, sugar suddenly dropped. Then I started taking mostly protein. I was feeling little better. As the time was going, I was feeling no food signal from body. I tried to add little whole wheat Roti(pita). But sugar was going high. between 10 to 16 mmol. Doctors did not give any medicine to lower sugar. As sugar is going too high, my family physician gave me Januvia to take. I took one tablet a day for 7 days. Sugar was coming down. But on eighth day, I started to feel tremor though sugar is not low enough, it was around 9 to 11 mmol. I stopped it again. How I will lower my sugar and unwanted symptoms, I do not know.My endocrinologist gave me ACTOSE to take. But I am afraid to take it. If sugar is lowered my body will tolerate or not. I do not know. If I do little more exercise, sugar drops quickly, I feel bad. If I eat white rice or refined carb, sugar drops, but my body does not tolerate that. I feel very bad. Some times blood pressure goes low. Some times high.
Can you please any suggestions, how can I lower my sugars and odd feelings< How can I rebuild my adrenals?